# SDR SWIA201541117

- Difficulty date: April 2, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 29,043 hours, 17,101 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CORE COWL DRAIN STARTER ACCESS PANEL CHAFED.  REMOVED EXISTING DOUBLER ON RT LOWER CORE COWL DRAIN STARTER ACCESS PANEL  AND REPLACED WITH NEW REF REO.
